# SDR DALA2024030803159

- Difficulty date: March 8, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 115,725 hours, 17,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 190 FOUND MID LAV AFT EMERGENCY LIGHT COVER MISSING. CORRECTIVE ACTION: INSTALLED COVER REF B767 AMM 33-50. OPS CHECKS GOOD (5254167)
